Solpa Extra 24Tabs Soluble
- Regular price
- Regular price
- Sale price
Solpa-Extra Soluble Tablets uses a double action formula, paracetamol and caffeine to help deliver fast and effective pain relief. Solpa-Extra Soluble Tablets get to work two times faster than standard paracetamol tablets (based on absorption data).
- Fast-acting pain relief
- Dual action pain relief
Hurry, only 9 items left in stock!
Solpa-Extra Soluble Tablets are used for the treatment of mild to moderate pain.
How To Use
Adults and children over 12 years old, Take 1-2 tablets dissolved in a glass of water.
Repeat if necessary after 4-6 hours.
Maximum dose of 8 tablets in a 24 period.
Ingredients: Contains 427 mg of sodium and 50 mg of sorbitol per tablet. Each tablet contains Paracetamol 500 mg and Caffeine 65 mg. See the leaflet for further information.
Delivery & Returns
We aim to get your order into the next collection available after your order is received. Please kindly note that this is not a guarantee of next working day delivery. Should there be a delay in processing your order for any reason – you will be notified immediately. All products are subject to availability and delays may sometimes occur that are outside of our control. Any dates specified for delivery are therefore approximate only.
Please refer to our delivery section for full delivery & collection information.
When you purchase online, you have a statutory right to return a Product (other than perishable produce) up to 7 days after your order has been delivered (cooling off period). We can change or cancel an order up until it is dispatched. If the order has been dispatched, you can return the Product to us and we will organise a refund (excluding delivery cost). Goods must only be returned if they are unused, unopened and in their original condition. Any breakages or damage must be reported within 24 hours of purchase/delivery.